# SDR SWAA2019110138478

- Difficulty date: October 9, 2019
- Submitted: November 1, 2019
- Operation: Air carrier
- Aircraft: N7836A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28010
- Aircraft time: 60,078 hours, 26,240 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 111A1000
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER COMPOSITE BULKHEAD VERTICAL STIFFENER CRACKED AT BS. 663, RBL 29. / R&R VERTICAL STIFFENER PER SRM AND DWG.
